# SDR AALA202404038500

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 26,049 hours, 11,951 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Condition: Warning Message
- Location: Vent
- Part time: 27,111 hours, 12,620 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A STRONG ELECTRICAL ODOR IN THE FLIGHT DECK AFTER TAKEOFF. FLIGHT CREW  FOLLOWED THE 'SMOKE/AVIONICS SMOKE/FUMES PROCEDURE IN QRC. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENNACE FOUND A VENT BLOWER FAN FAULT ON THE ECAM AND REPLACED THE AVIONICS EQUIPMENT VENT BLOWER FAN PER AMM 21-26-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
